Mandibular reconstruction with vascularised bone flaps: a systematic review over 25 years

Brown, JS, Lowe, D, Kanatas, A et al. (1 more author) (2017) Mandibular reconstruction with vascularised bone flaps: a systematic review over 25 years. British Journal of Oral and Maxillofacial Surgery, 55 (2). pp. 113-126. ISSN 0266-4356

Abstract

Metadata

Authors/Creators:
  • Brown, JS
  • Lowe, D
  • Kanatas, A
  • Schache, A
Copyright, Publisher and Additional Information: Crown Copyright © 2017 Published by Elsevier Ltd on behalf of The British Association of Oral and Maxillofacial Surgeons. All rights reserved. This is an author produced version of a paper published in the British Journal of Oral and Maxillofacial Surgery. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Mandible; reconstruction; free tissue transfer; head and neck; reconstructive microsurgery
Dates:
  • Published: February 2017
  • Accepted: 2 December 2016
  • Published (online): 5 January 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Medicine and Health (Leeds) > School of Dentistry (Leeds) > School of Dentistry Visitors (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 10 Feb 2017 12:21
Last Modified: 05 Jan 2018 01:38
Published Version: https://doi.org/10.1016/j.bjoms.2016.12.010
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.bjoms.2016.12.010

Share / Export

Statistics